File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Further results on delay-dependent robust stability conditions of uncertain neutral systems

TitleFurther results on delay-dependent robust stability conditions of uncertain neutral systems
Authors
KeywordsDelay-Dependent Condition
Linear Matrix Inequality
Neutral Systems
Stability
Uncertain Systems
Issue Date2005
PublisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/5510
Citation
International Journal Of Robust And Nonlinear Control, 2005, v. 15 n. 5, p. 233-246 How to Cite?
AbstractThis paper deals with the problem of robust stability analysis for uncertain neutral systems. In terms of a linear matrix inequality (LMI), an improved delay-dependent asymptotic stability criterion is developed without using bounding techniques on the related cross product terms. Based on this, a new delay-dependent LMI condition for robust stability is obtained. Numerical examples are provided to show that the proposed results significantly improve the allowed upper bounds of the delay size over some existing ones in the literature. Copyright © 2005 John Wiley & Sons, Ltd.
Persistent Identifierhttp://hdl.handle.net/10722/156747
ISSN
2015 Impact Factor: 2.527
2015 SCImago Journal Rankings: 2.134
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorZou, Yen_US
dc.date.accessioned2012-08-08T08:43:48Z-
dc.date.available2012-08-08T08:43:48Z-
dc.date.issued2005en_US
dc.identifier.citationInternational Journal Of Robust And Nonlinear Control, 2005, v. 15 n. 5, p. 233-246en_US
dc.identifier.issn1049-8923en_US
dc.identifier.urihttp://hdl.handle.net/10722/156747-
dc.description.abstractThis paper deals with the problem of robust stability analysis for uncertain neutral systems. In terms of a linear matrix inequality (LMI), an improved delay-dependent asymptotic stability criterion is developed without using bounding techniques on the related cross product terms. Based on this, a new delay-dependent LMI condition for robust stability is obtained. Numerical examples are provided to show that the proposed results significantly improve the allowed upper bounds of the delay size over some existing ones in the literature. Copyright © 2005 John Wiley & Sons, Ltd.en_US
dc.languageengen_US
dc.publisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/5510en_US
dc.relation.ispartofInternational Journal of Robust and Nonlinear Controlen_US
dc.subjectDelay-Dependent Conditionen_US
dc.subjectLinear Matrix Inequalityen_US
dc.subjectNeutral Systemsen_US
dc.subjectStabilityen_US
dc.subjectUncertain Systemsen_US
dc.titleFurther results on delay-dependent robust stability conditions of uncertain neutral systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1002/rnc.983en_US
dc.identifier.scopuseid_2-s2.0-15244345931en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-15244345931&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume15en_US
dc.identifier.issue5en_US
dc.identifier.spage233en_US
dc.identifier.epage246en_US
dc.identifier.isiWOS:000227750400003-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridZou, Y=7402166773en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats